# SDR AALA202508260809

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 48,021 hours, 20,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS MEGAPHONE HAS MADE A SQUEALING SOUND AND MAY NOT BE OPERATING CORRECTLY. INSTALLED NEW BATTERIES, OPERATIONAL CHECK GOOD. PER AMM 25-64-00.
